HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Computation of Betti numbers of monomial ideals associated with stacked polytopes

Files in This Item:
pre278.pdf356.66 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83425

Title: Computation of Betti numbers of monomial ideals associated with stacked polytopes
Authors: Terai, N. Browse this author
Hibi, T. Browse this author
Issue Date: 1-Jan-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 278
Start Page: 1
End Page: 8
Abstract: Let P( v, d) be a stacked d-polytope with v vertices, .6.(P( v, d)) the boundary complex of P( v, d), and k[.6.(P( v, d))] = A/ IA(P(v,d)) the Stanley-Reisner ring of .6.(P( v, d)) over a field k. We comツュpute the Betti numbers which appear in a minimal free resolution of k[.6.(P(v,d))] over A, and show that every Betti number depends only on v and d and is independent of the base field k.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69029
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University